# SDR 2007UALA04410

- Difficulty date: October 25, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 64,303 hours, 10,678 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GALLEY EEL STRIP ADJACENT TO DOOR 1R INOPERATIVE.  *S/D*  RECONNECTED POWER CONNECTOR, OPS CHECKS GOOD.
